My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

You asked: can you take a probiotic while taking a antibiotic?

Read 217 Similar Questions
that may already have your answer

OR

Specialty

Organization

Results Filtered by:

Report ThisReport Question
Primary Care
4,364 Answers
20,913 Helpful Votes
313 Followers
A.
Unfortunately, I do not know the age of your daughter to know if it is safe.There are two...
Report ThisReport Question
Primary Care
4,364 Answers
20,913 Helpful Votes
313 Followers
A.
Are you sure it is just a kidney infection and not a kidney STONE? You may need a CT scan of your kidneys to be sure. Keflex is an appropriate drug...
Report ThisReport Question
Primary Care
4,364 Answers
20,913 Helpful Votes
313 Followers
A.
Those medications are chemically compatible to be taken at the same time, assuming you currently have clinical indications to take BOTH. It is never...
Report ThisReport Question
1 Answer
1 Helpful Vote
A.
To help with future colds/upper respiratory I would highly suggest start taking a Prebiotic and Probiotic DAILY.  Its helped me tremendously and...
Report ThisReport Question
Primary Care
4,364 Answers
20,913 Helpful Votes
313 Followers
A.
You can try active probiotics or probiotic drinks, but sometimes, if you are particularly prone to vaginal yeast infections, you will still get them...
Report ThisReport Question
Primary Care
4,364 Answers
20,913 Helpful Votes
313 Followers
A.
Unless the particular antibiotic has to be taken at time when your stomach is empty, you can take it anytime that you will consistently remember it.
Report ThisReport Question
2 Answers
11 Helpful Votes
A.
Yes it can, even after you have finished the prescription for antibiotics.
Report ThisReport Question
Epidemiology
National Center for Immunization and Respiratory Diseases, CDC
8 Answers
15 Helpful Votes
3 Followers
A.
Be informed when an antibiotic is needed. Don't insist on getting an antibiotic when going to your health care provider. If you have a nasty cold...
Report ThisReport Question
Primary Care
4,364 Answers
20,913 Helpful Votes
313 Followers
A.
I don't know what she is taking, but there is a very common amoxicillin side effect that can produce a rash near the end of the antibiotic course...
Report ThisReport Question
Pharmacology
American Pharmacists Association
239 Answers
3,792 Helpful Votes
13 Followers
A.
Z-Pak, or azithromycin, does have common side effects of stomach upset and diarrhea. Taking this medication with food may help with your upset...
Report ThisReport Question
2 Answers
3 Helpful Votes
A.
Talk to your doctor, it depends on what is being treated. Some antibiotics are prescribed for specific things and they all have varying strengths...
Report ThisReport Question
Primary Care
4,364 Answers
20,913 Helpful Votes
313 Followers
A.
Yes...either one has the potential of setting the stage for a yeast infection.
Report ThisReport Question
General Medicine
Nursing
1,197 Answers
15,185 Helpful Votes
192 Followers
A.
Good question!I can't answer specifically because you didn't mention the name of the antibiotic you're taking. However, WebMD's...